MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA VOYAGER SPINAL SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Catalog Number 55750016545
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent percutaneous pedicle screw placement at l2-l3, crosslink placement was performed at s1, screw insertion was performed at s2ai and rods were inserted on both sides.On an unknown date, post-op, the screw backed-out at right side of l3.Along with the alleged screw, the screw at right side of l2 backed-out; and left side of the crosslink at s1-s2ai deviated (backed-out) from sacrum.Hence, a revision surgery, was performed, in which, the backed-out crosslink was explanted and was replaced with a new one.The backed-out screws were removed; and were replaced with screws of bigger size, with change in insertion angle.Rod placement was performed again.Additional crosslink placement was performed between l2-l3.The procedure was then completed.There was a delay of more than 60 minutes in overall procedure.

Brand Name
CD HORIZON SOLERA VOYAGER SPINAL SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key9682383
Report Number1030489-2020-00154
Device Sequence Number19499936
Product Code NKB
UDI-Device Identifier00643169783843
UDI-Public00643169783843
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55750016545
Device Lot NumberH5572705
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;